# SDR SWAA2019110638658

- Difficulty date: October 22, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 116A39322
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FWD SPAR BOOST PUMP UPPER ANGLE IS CORRODED. / REMOVED & REPLACED ANGLE P/N 116A3932-2 IAW BOEING DWG 112A2003.
